Double dosage of thyriod meds?
im solitary 14 and on the 29 i am goin to the drs. to get put on meds for an underactive thyriod. i need to lose counterbalance and quick but my thyroid is holding me back. i troop it takes about 3 months for the medican to work and highly developed and lower the meds. but i was wondering what would happen if i took double the dosage my dr tell me. will it harm me? or will it make me competent to lose weight quicker?
Answer: To be extremely blunt, you would be insane to do what you are contemplating. If your doctor with adjectives his experience and education thought that doubling up would be good for you, he would prescribe it surrounded by that manner.
Trust me.. it is not worth the consequences when you mess around with this sort of piece..
IT WILL HARM YOU.
You will be messed up and feel like you're on crack or speed.
You won't be capable of sleep and you could get the shakes. You'll also become MASSIVELY dehydrated (which will NOT assist you loose weight.)
You might loose a couple extra pounds for a couple weeks but after that your entire adrenal system will be fracked and you'll be more unhealthy than when you started..
Don't do it. I took an extra 1/2 pill a week and It give me severe panic attacks and anxiety issues and hairloss. It takes give or take a few 6 weeks for the meds to kick in. Be merciful. I know it'll seem like a long time, but your first priority have to be you health not how good you look contained by an outfit. Good Luck! Stick to what your doctor tells you, I have hypo thyroid and on one pill a light of day. the pill is not meant to be used as weight control and might injure you if you exceed the dosage..
I used to be naturally hypERthyroid, it sucks and eventually the bad effects are impossible enough to make it not worth the weightiness loss.
But once I had that treated, I became hypo. For various years, that went untreated due to various reason. I piled on weight, and diet/exercise didn't do much (or so little that it wasn't worth the bother.)
Then a couple of months ago I finally got meds again. When I combined that near my first diet in years, 20 lbs. blew right off. 4lbs/week! Now it's trying to stablilize again (must be more wary with the diet part...).
So--the doctor's dose may show effects right away, even though it'll probably obligation tweaking before the "right" dose is hit. It takes just about 3 months for thyroid meds to show their full effects--but SOME effects are a lot faster. Also be warned that getting thryoid meds right is commonly a quite fiddly process...like a constant beta.
What's going on beside the initial weight loss, is that the hypo state makes the body retain extra hose. So with the meds, it triggers the release of that water (prepare to pee a LOT!). Once you bring rid of the water, that's where the work quantity comes in...actual fat is abundantly more stubborn, and it takes so much extra thyroid to "burn" it away that you'd end up beside all the BAD symptoms of hypERthryroid along with the mass loss.
Hyperthyroid symptoms include: Shaking hands (can be so bad you can't write near pen/pencil), faintness, being too speedy to sleep but too exhausted to do anything, and being boiling hot all the time. And, bulk loss to the point of ridiculousness. Unfortunately there doesn't seem to be a middle ground. And quantifiable experiments to invent a thyroid-based med that'd just cause the substance loss without the other symptoms, sadly, own failed.
On another note, you should read up at StopThyroidMadness.com . The "Madness" they're referring to is some of the idiocy found contained by the endocrine profession. You might be able to save yourself greatly of hassle...I wish I had read that when I be diagnosed!